# SDR CALA2025091108764

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 37,035 hours, 13,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR GETTING STUCK IN THE BRACKET PERFORMED INSPECTION OF DOOR 2R GIRT BAR HOLDER FOUND DIRT AND DEBRIS BETWEEN BRACKET. CLEANED BOTH BRACKETS. COULD NOT DUPLICATE DEFECT
